# SDR 2001FA0000431

- Difficulty date: August 28, 2001
- Submitted: October 25, 2001
- Operation: General aviation
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing
- Part number: 1851
- Condition: Cracked
- Location: Propeller Assy
- Component: Propeller, Hartzl
- Component part number: HCB3TN3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION.
